MAUDE Adverse Event Report: SPINAL ELEMENTS, INC AMENDIA CERVICAL PLATE SYSTEM; ANTERIOR CERVICAL PLATE

SPINAL ELEMENTS, INC AMENDIA CERVICAL PLATE SYSTEM; ANTERIOR CERVICAL PLATE
Model Number 12-32-4014
Medical Device Problem Codes Failure to Osseointegrate (1863); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not available for evaluation as the device remains in the patient.Patient is asymptomatic and there is no plan for revision surgery.Radiographs received, noted the c7 inferior bone screw is approximately 1mm proud and slightly above the acp plate.Unknown factors include: patient activity at the time or prior to the event, patient bone quality, the degree of spinal instability, patient compliance with postoperative care instructions, or if the patient sustained a fall/impact of any sort.Root cause of the bone screw loosening is unknown.
 
Event or Problem Description
Patient underwent an acdf surgery to fuse c4- c7.During a routine two month follow up it was noted via radiograph, that the c7 bone screw was now 1mm proud.Patient in asymptomatic and no current plan for revision.

Brand Name
AMENDIA CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
SPINAL ELEMENTS, INC
3115 melrose drive, suite 200
carlsbad CA 92010
MDR Report Key10508272
Report Number3004893332-2020-00008
Device Sequence Number3032645
Product Code KWQ
UDI-Device Identifier00840916102982
UDI-Public00840916102982
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-32-4014
Device Catalogue Number12-32-4014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR